Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Rashes in lower parts, arms, lip, hands with feet swollen. Tried Benadryl, no changes. Help?

I am a forty eight year old male,woke up yesterday with rash on sides,lower parts of my body.on inside of arms.my lip,hands and feet are swollen.feet are sore to walk.no fever.nothing new in diet . Have tried Benadryl but makes me feel nausea.i have no health card or coverage. What will happen if I go to an emergency room with no coverage? And if it is an allergic relation will it just go away or should I be seen?
Asked On : Tue, 15 Oct 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
Drug/Medication
General Surgeon 's  Response
Namaste
Welcome to Healthcare-Magic
Greetings of the day
Sudden onset of rash following some sort of exposure to allergen and rash which is itchy points towards allergy. Try using Pheniramine maleate, Consult ER if you are feeling giddy or have difficulty in breathing or if there is any wheezing.
Take good care.
Don't be bothered about insurance, see a physician if required.
Regards
Answered: Tue, 15 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor